# SDR SWIA200210625

- Difficulty date: January 24, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 37,186 hours, 45,528 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FORWARD CABIN DOOR LIGHT ON TAKEOFF.  ABORTED TAKEOFF.  INSPECTED/RECYCLED DOOR.  LIGHT DID NOT ILLUMINATE AGAIN.  FOUND UPPER MICRO SWITCH LOOSE.  ADJUSTED SWITCH AND SECURED.  OPS CHECKS GOOD.
